Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2015, 8:00 PM CDT for McLean County, Mercer County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2015, 8:00 PM CDT (01:00 UTC)
- Expired
- Jul 15, 2015, 9:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties McLean County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 114 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.0 hours before the alert went out and 367 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS53 KBIS 160100
SVRBIS
NDC055-057-160200-
/O.NEW.KBIS.SV.W.0121.150716T0100Z-150716T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
800 PM CDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 900 PM CDT
* AT 759 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
BEULAH BAY RECREATION AREA...OR 16 MILES NORTH OF BEULAH...MOVING
NORTH AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BEULAH BAY RECREATION AREA AROUND 815 PM CDT.
ROSEGLEN AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITE
SHIELD...DAKOTA WATERS RECREATION AREA AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4738 10179 4744 10205 4780 10199 4774 10155
4742 10156
TIME...MOT...LOC 0059Z 198DEG 12KT 4748 10189
HAIL...1.75IN
WIND...60MPH
$$
VINING1 follow-up statement
854
WWUS53 KBIS 160201
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
901 PM CDT WED JUL 15 2015
NDC055-057-160211-
/O.EXP.KBIS.SV.W.0121.000000T0000Z-150716T0200Z/
MCLEAN ND-MERCER ND-
901 PM CDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCLEAN AND
NORTHWESTERN MERCER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4738 10179 4744 10205 4780 10199 4774 10155
4742 10156
TIME...MOT...LOC 0157Z 198DEG 12KT 4748 10189
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 5:26 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 15, 5:26 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 526 PM CDT WED JUL 15 2015 .UPDATE... ISSUED AT 519 PM CDT WED JUL 15 2015 NO SIGNIFICANT CHANGES TO THE GOING FORECAST. SCATTERED THUNDERSTORMS CONTINUE OVER EASTERN MONTANA INTO THE WESTERN DAKOTAS. SHORTWAVE IMPULSES MOVING THROUGH SOUTHWEST UPPER LEVEL FLOW WILL CONTINUE TO PROVIDE SUPPORT FOR THUNDERSTORM DEVELOPMENT IN A MOIST UNSTABLE AIRMASS OVER WESTERN AND CENTRAL NORTH DAKOTA WITH AROUND 30 KTS OF 0-6KM SHEAR. THINK THE THREAT OF STRONG TO POSSIBLY SEVERE STORMS WILL CONTINUE THROUGH THE EVENING. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 205 PM CDT WED JUL 15 2015 CURRENT SURFACE ANALYSIS PLACES WEAK LOW OVER SOUTHEAST MONTANA INTO SOUTHWEST NORTH DAKOTA WITH LIGHT SOUTHERLY FLOW OVER MUCH OF THE AREA. UPPER LEVEL ANALYSIS PLACES HIGH OVER THE SOUTHERN PLAINS WITH RIDGE EXTENDING TO THE NORTH TOWARDS THE UPPER MIDWEST. A VARIETY OF SHORT WAVES NOTED SLIDING UP SOUTHWESTERLY FLOW. CURRENT WAVE OVER OUR AREA CONTINUES TO PRODUCE CONVECTION MAINLY OVER THE JAMES RIVER VALLEY...WHILE A PAIR OF WAVES OVER EASTERN MONTANA INTO NORTHERN WYOMING CONTINUE THEIR APPROACH...WITH A VARIETY OF ADDITIONAL WAVES BEHIND. FOR THE REST OF THIS AFTERNOON INTO THIS EVENING...THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THIS AFTERNOON INTO TONIGHT AS THE PARADE OF SHORT WAVES LIFT THROUGH THE REGION. LATEST GUIDANCE STILL SUGGEST HIGHER INSTABILITY (2-3 KJ/KG) OVER MUCH OF THE AREA THOUGH SHEAR IS MARGINAL...GREATEST TO THE NORTH. WITH THAT SAID...WILL HAVE TO MONITOR FOR LARGE HAIL/STRONG WIND THREAT INTO THIS EVENING. ANOTHER THING THAT WILL NEED TO BE MONITORED IS THE LOCALIZED POTENTIAL FOR HEAVY RAIN...ESPECIALLY IN TRAINING STORMS...AS ATMOSPHERE IS QUITE WET WITH MODELS ESTIMATING PRECIPITABLE WATER VALUES ~160 PERCENT OF NORMAL. ON THURSDAY...SHOWERS/THUNDERSTORMS WILL CONTINUE AS THE LAST OF THE SHORT WAVES MAKES ITS WAY THROUGH THE REGION. MARGINAL INSTABILITY EXPECTED OVER THE JAMES RIVER VALLEY...WITH LOWER VALUES EXPECTED ELSEWHERE. THEREFORE...EXPECT THE SEVERE THREAT TO BE QUITE LIMITED. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 205 PM CDT WED JUL 15 2015 AN ACTIVE WEATHER PATTERN CONTINUES TO HIGHLIGHT THE EXTENDED FORECAST. MODELS REMAIN IN AGREEMENT EARLY IN THE LONG TERM PERIOD REGARDING A TROUGH OVER THE ROCKIES WITH ZONAL TO SOUTHWESTERLY FLOW ALOFT OVER NORTH DAKOTA. THURSDAY NIGHT INTO SATURDAY A STRONGER SHORTWAVE OVER ALBERTA/SASKATCHEWAN MOVES EAST TOWARDS NORTH DAKOTA/MANITOBA...AND LIFTS NORTHEASTWARD INTO ONTARIO SATURDAY AFTERNOON/NIGHT. HAVE BETTER CHANCES OF THUNDERSTORMS THROUGH SATURDAY...THEN CHANCES ARE BETTER FOR MORE ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. THE MODELS THEN DEVELOP A DEEPENING UPPER LEVEL LOW OVER NORTHERN CANADA...AND BRING THE WESTERLIES AND HENCE THE JET STREAM FARTHER NORTH INTO SOUTHERN/CENTRAL CANADA. THIS RESULTS IN A MORE WEAKER AND ZONAL FLOW EARLY NEXT WEEK WITH LOW OR NO CHANCES OF PRECIPITATION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 519 PM CDT WED JUL 15 2015 VFR CONDITIONS TO BEGIN THE 00Z TAF PERIOD...BUT SCATTERED THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING AND CONTINUE THROUGH THE NIGHT. DID A BROAD BRUSH VCTS FOR ALL TAF SITES AND WILL NEED TO MODIFY AS STORMS MOVE NEAR ANY PARTICULAR SITE. MVFR CEILINGS/VSBYS WILL BE POSSIBLE WITH ANY THUNDERSTORM. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH SHORT TERM...JJS LONG TERM...JV AVIATION...TWH
Hazardous weather outlook, Jul 15, 5:37 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 537 PM CDT WED JUL 15 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-162245- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 537 PM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS THIS AFTERNOON WILL INCREASE IN COVERAGE THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. SOME STORMS COULD BE SEVERE THIS AFTERNOON INTO THIS EVENING WITH LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY CENTRAL THURSDAY...WITH A CHANCE ACROSS THE WEST. THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY AND SATURDAY...WITH ONLY A SLIGHT CHANCE FORECAST FOR SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 1-800-247-0212 OR VIA FACEBOOK OR TWITTER. TWH
In the hours before
Local storm report, Jul 15, 6:46 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 SSW TRENTON 48.03N 103.87W
07/15/2015 E1.00 INCH WILLIAMS ND TRAINED SPOTTER
VERY HEAVY RAIN ACCOMPANIED THE LARGE HAIL. WIND GUSTS
WERE AROUND 30 MPH AT TIME OF REPORT.
&&
NHEINERTLocal storm report, Jul 15, 7:01 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 7 SSE HAZEN BAY RECREAT 47.42N 101.55W
07/15/2015 E1.00 INCH MERCER ND TRAINED SPOTTER
&&
JVININGLocal storm report, Jul 15, 7:03 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ALEXANDER 47.84N 103.64W
07/15/2015 M1.25 INCH MCKENZIE ND PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA.
&&
HAMILTONLocal storm report, Jul 15, 7:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
711 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 5 NW COLEHARBOR 47.60N 101.30W
07/15/2015 M1.00 INCH MCLEAN ND TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL OBSERVED FROM 630 PM CDT TO
700 PM CDT
&&
JVININGLocal storm report, Jul 15, 7:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 7 SSE HAZEN BAY RECREAT 47.42N 101.55W
07/15/2015 E1.25 INCH MERCER ND TRAINED SPOTTER
&&
CORRECTED EVENT TIME...EVENT
JVININGSpecial weather statement, Jul 15, 7:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT WED JUL 15 2015
NDZ041-042-044-045-160115-
ADAMS-HETTINGER-SIOUX-GRANT-
747 PM CDT WED JUL 15 2015
...STRONG THUNDERSTORMS WILL AFFECT GRANT...EASTERN ADAMS...
SOUTHEASTERN HETTINGER AND SOUTHWESTERN SIOUX COUNTIES...
AT 743 PM CDT /643 PM MDT/...A CLUSTER OF STRONG THUNDERSTORMS WERE
LOCATED FROM ACROSS EASTERN ADAMS AND EASTERN HETTINGER
COUNTIES...EXTENDING EAST ACROSS GRANT COUNTY. THESE STORMS
WERE MOVING NORTH AT 15 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING IN LOW LYING AND FLOOD PRONE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WINDS TO 40 MPH AND HALF INCH HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MOTT...ELGIN...CARSON...NEW LEIPZIG...BURT...LARK...RALEIGH...
LEITH...HEIL...BENTLEY AND ST. GERTRUDE.
LAT...LON 4642 10251 4664 10163 4663 10161 4645 10129
4637 10129 4637 10122 4603 10124 4600 10241
TIME...MOT...LOC 0043Z 197DEG 13KT 4617 10176
HEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 58 min |
| Jul 15, 7:18 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 21 min |
| Jul 15, 7:23 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 67 min |
| Jul 15, 7:27 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 63 min |
| Jul 15, 7:42 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Ward | 63 min |
| Jul 15, 7:46 PM CDT | Areal Flood Advisory | BIS | Adams, Grant, Hettinger | 3 hr |
| Jul 15, 7:47 PM CDT | Special Weather Statement | BIS | Grant | 28 min |
| Jul 15, 8:10 PM CDT | Special Weather Statement | BIS | Burke | 35 min |
| Jul 15, 8:14 PM CDT | Special Weather Statement | BIS | Grant | 31 min |
| Jul 15, 8:22 PM CDT | Special Weather Statement | BIS | Dickey | 23 min |
| Jul 15, 8:25 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 6 hr |
| Jul 15, 8:39 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 66 min |
| Jul 15, 8:43 PM CDT | Special Weather Statement | BIS | McKenzie | 32 min |
| Jul 15, 8:58 PM CDT | Special Weather Statement | BIS | Sioux | 32 min |
| Jul 15, 9:00 PM CDT | Special Weather Statement | BIS | McKenzie | 30 min |
| Jul 15, 9:01 PM CDT | Special Weather Statement | BIS | Mountrail | 29 min |
| Jul 15, 9:09 PM CDT | Special Weather Statement | BIS | McLean, Mercer | 36 min |
| Jul 15, 9:28 PM CDT | Special Weather Statement | BIS | McHenry | 32 min |
| Jul 15, 9:31 PM CDT | Special Weather Statement | BIS | Sioux | 29 min |
| Jul 15, 9:36 PM CDT | Special Weather Statement | BIS | Dunn, Mountrail | 24 min |
| Jul 15, 9:59 PM CDT | Special Weather Statement | BIS | Sioux | 31 min |
| Jul 15, 10:02 PM CDT | Special Weather Statement | BIS | Dunn, Mountrail | 28 min |
| Jul 15, 10:32 PM CDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 15, 10:58 PM CDT | Special Weather Statement | BIS | McLean, Mercer, Renville, Ward | 32 min |
| Jul 16, 2:03 AM CDT | Areal Flood Advisory | BIS | Grant, Morton, Sioux | 8 hr |
| Jul 16, 2:44 AM CDT | Special Weather Statement | BIS | Emmons | 46 min |
| Jul 16, 5:52 AM CDT | Areal Flood Advisory | BIS | Emmons, Morton, Sioux | 6 hr |
| Jul 16, 8:00 AM CDT | Special Weather Statement | BIS | LaMoure | 30 min |
| Jul 16, 12:24 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 66 min |
| Jul 16, 1:19 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 56 min |
| Jul 16, 2:39 PM CDT | Special Weather Statement | BIS | Wells | 36 min |
| Jul 16, 2:51 PM CDT | Special Weather Statement | BIS | Dickey | 24 min |
| Jul 16, 3:29 PM CDT | Special Weather Statement | BIS | Wells | 31 min |
| Jul 16, 3:34 PM CDT | Special Weather Statement | BIS | Dickey | 26 min |
| Jul 16, 4:00 PM CDT | Special Weather Statement | BIS | Foster | 30 min |
| Jul 16, 4:34 PM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jul 16, 5:35 PM CDT | Special Weather Statement | BIS | Stutsman | 40 min |
| Jul 16, 6:08 PM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
| Jul 16, 6:53 PM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.